# SDR CA970106006

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Diamon DA20-A1
- System (JASC): 2701 · Control Column Section
- Part: Control Stick
- Part number: 2027040800
- Condition: Rubbing
- Location: Stick Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUBBING BETWEEN P/N 20-2704-08-00 CONTROL STICK SUPPORT AT THE PILOTS LOCATION AND BOLT P/N AN364-428 AT END OF CONTROL ROD. APPEARS THAT THE NEW PARTS INSTALLED IN AIRCRAFT AT LATER DATES HAD A LARGER "LIGHTENING" HOLE AND THUS NO RUBBING.
